W_{1+infty} algebra


Schlichenmaier, Martin


URL: http://ub-madoc.bib.uni-mannheim.de/11826
Document Type: Encyclopedic article
Year of publication: 2000
Book title: Encyclopaedia of Mathematics, Suppl.II
Page range: 486-487
Publishing house: Kluwer Academic Publisher
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin (2000) W_{1+infty} algebra. Encyclopaedia of Mathematics, Suppl.II 486-487 [Encyclopedic article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item